Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have hyper pigmentation of skin, particularly near inner thighs and private areas. Suggest pills?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 2016 Questions
Hi Dr Kalpana
My skin condition is hyper pigmentation. I am have fair skin tone all over but my problem area is my inner thighs and pvt area.
My skin is dark around that area and feel very concerned and insecure about it.
Please let me know if there are any pills I can use to lighten those area so that it gets faded. Please help Doctor.
Posted Thu, 1 Aug 2013 in Skin Hair and Nails
Answered by Dr. Kalpana Pathak 6 hours later
Thanks for writing to us.
Certain areas of body like underarms, groins, inner side of thighs, genitals are normally more pigmented in comparison to other body areas as these areas are prone to friction and sweat accumulation. However in many the extra pigmentation is compounded by excess weight/ over weight,excessive sweating, any previous episode of infection like tinea, intertrigo, erythrasma etc, disease like acanthosis nigricans or addisons disease etc.

To help you in a better way, I would request you to attach a pic of your pigmented area( image of inner side thighs would be okay) and also answer below mentioned queries
1) if you sweat excessively
2)if you are overweight
3)if your periods are regular
4) any history of previous fungal or bacterial infection or any other lesion in the area
5) any other clinical history thyroid ds or diabetes etc
6) if you have used any medication till now for this concern of yours
7)any other areas of pigmentation like palms, underarms, nail folds etc/

answering these queries would help me in addressing your concern in a better way.

I would also like you to know that the conversation, name of patient and images attached are confidential, so do not hesitate in attaching an image of concerned area. We maintain proper discretion and complete patient confidentiality.

Hoping to hear from you soon.
Take care

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor